# SDR MYWA09082

- Difficulty date: December 22, 2009
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 24,182 hours, 23,602 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Control Head
- Condition: Malfunctioned
- Location: Nr 2 Vhf
- Stage of operation: IN
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - VHF NR 2 CONTROL HEAD RIGHT SIDE WILL NOT TUNE.
